Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Local differentiable pole assignment

Autor
Compta, Albert; Ferrer, J.; Peña, M.
Tipus d'activitat
Article en revista
Revista
Linear and multilinear algebra
Data de publicació
2010
Volum
58
Número
5
Pàgina inicial
563
Pàgina final
569
DOI
https://doi.org/10.1080/03081080902745304 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/8436 Obrir en finestra nova
URL
http://www.tandfonline.com/doi/abs/10.1080/03081080902745304 Obrir en finestra nova
Resum
Given a general local differentiable family of pairs of matrices, we obtain a local differentiable family of feedbacks solving the pole assignment problem, that is to say, shifting the spectrum into a prefixed one. We point out that no additional hypothesis is needed. In fact, simple approaches work in particular cases (controllable pairs, constancy of the dimension of the controllable subspace, and so on). Here the general case is proved by means of Arnold’s techniques: the key point is to re...
Citació
Compta, A.; Ferrer, J.; Peña, M. Local differentiable pole assignment. "Linear and multilinear algebra", 2010, vol. 58, núm. 5, p. 563-569.
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants

Arxius